# SDR SWAA2022011761196

- Difficulty date: January 13, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 54,282 hours, 32,357 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL HAS 5 ELONGATED FASTENER HOLES. (MARKED) / [01] PANEL WAS REMOVED AND INSTALLED ON TTG8Q003F0MK. NEW PANEL PROCURED AND RETURNED DAMAGED PANEL TO STOCK ROOM FOR REPAIR ROUTING
